English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

A nonholonomic Moser theorem and optimal transport

MPS-Authors
/persons/resource/persons235555

Khesin,  Boris
Max Planck Institute for Mathematics, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)

khesin_nonholonomic_oa_2009.pdf
(Any fulltext), 356KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Khesin, B., & Lee, P. (2009). A nonholonomic Moser theorem and optimal transport. Journal of Symplectic Geometry, 7(4), 381-414. Retrieved from http://projecteuclid.org/DPubS/Repository/1.0/Disseminate?view=body&id=pdf_1&handle=euclid.jsg/1256219052.


Cite as: http://hdl.handle.net/21.11116/0000-0004-269F-F
Abstract
There is no abstract available